MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fmed.2023.1096644

Медицинская библиотека · Frontiers in medicine · 2023

Case report: Methemoglobinemia caused by nitrobenzene poisoning.

Zhao Liwen, Jian Tianzi, Shi Longke, Li Yaqian, Wen Zixin, Guo Lanlan, Li Qilu, Jian Xiangdong

Клинический случайСтатьяПеревод в очереди

Аннотация

Nitrobenzene poisoning is uncommon, with most cases occurring in the dye, paint, and other chemical industries. Nitrobenzene enters the body mainly through the skin, respiratory tract, and oral cavity. Nitrobenzene poisoning symptoms include hypermethemoglobinemia, hemolytic anemia, liver and kidney dysfunction, cardiogenic pulmonary edema, and toxic encephalopathy, which endanger people's lives. Therefore, we present a case of nitrobenzene poisoning caused by skin absorption, focusing on its clinical characteristics and treatment outcomes. A 58 years-old man presented to our department with confusion and cyanosis. He has a history of hypertension and cerebral infarction. The patient was diagnosed with moderate occupational acute benzene poisoning with nitro compounds. Symptomatic support, methylene blue, and other antioxidant treatments were commenced after diagnosis. After treatment, the patient's condition gradually improved, and he was discharged.

Для цитирования: Zhao Liwen, Jian Tianzi, Shi Longke, Li Yaqian, Wen Zixin, Guo Lanlan, Li Qilu, Jian Xiangdong. Case report: Methemoglobinemia caused by nitrobenzene poisoning.. Frontiers in medicine. 2023. DOI: 10.3389/fmed.2023.1096644.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.